# SDR 95ZZZX2576

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127HH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7060
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Seal Ring
- Part number: 410106701
- Condition: Worn
- Location: 1st Turbine
- Part time: 127 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RING WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT.  CORRECTED PROBLEM.
